| Model Number |
SC-1210B |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/17/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the spinal cord stimulation (scs) system underwent a revision procedure for an unknown reason.The current location of the device remains unknown.No additional adverse patient effects were reported and no additional information was available.
Additional Manufacturer Narrative
Block b3: approximated based on the date the manufacturer became aware of the event.